Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 112, NWS La Crosse, WI

August 3, 2004Crawford County, Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 3, 2004, 6:12 PM CDT for Crawford County, Richland County, Wisconsin. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2004, 6:12 PM CDT (23:12 UTC)
Expired
Aug 3, 2004, 7:30 PM CDT
In force
78 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Crawford County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 77 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 2:25 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2004-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2004-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 032312
SVRARX
WIC023-103-040030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
611 PM CDT TUE AUG 3 2004

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN SOUTHWEST WISCONSIN
  EASTERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN

* UNTIL 730 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS OVER PLUGTOWN...OR ABOUT 19
  MILES SOUTHWEST OF RICHLAND CENTER. THE SEVERE THUNDERSTORM WAS
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BASSWOOD AND EAGLE CAVE AROUND 620 PM CDT...
  RICHLAND CENTER AROUND 630 PM CDT...
  TWIN BLUFFS AND SEXTONVILLE AROUND 635 PM CDT...
  BEAR VALLEY AROUND 640 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4340 9081 4316 9078 4323 9046 4320 9021
      4346 9022

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:08 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 3:08 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
308 PM CDT TUE AUG 3 2004

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

SEVERE WEATHER/TSRA POTENTIAL TONIGHT INTO WED MORNING...THEN
TEMPERATURES THRU THE PERIOD.

SURFACE ANALYSIS AT 18Z SHOWED LOW PRESSURE OVER NORTH CENTRAL KS
WITH A BROAD TROUGH TO THE EAST/NORTH INTO IA/IL. ONE BOUNDARY/
CONVERGENCE AXIS WAS LOCATED JUST NORTH OF THE MN BORDER. ANOTHER
EXTENDED FROM NEAR KSUX-KDSM-KEOK. LONG LIVED...MATURE CONVECTIVE
COMPLEX TRACKING EAST-SOUTHEAST ALONG MN/IA BORDER IN LOW LEVEL
CONVERGENT AXIS AND DECENT 850-7H WARM/MOISTURE ADVECTION/
CONVERGENCE. THIS COMPLEX RESPONSIBLE FOR 60-80+ MPH WINDS IN
PARTS OF SOUTHWEST MN EARLIER THIS AFTERNOON. LAPS ANALYSIS SHOWS
INSTABILITY AXIS WITH DEWPOINTS INTO THE MIDDLE 70S EXTENDING EAST
FROM THE CONVECTIVE COMPLEX AND INTO THE FORECAST AREA.

03/12Z MODELS INITIALIZED REASONABLY WELL. GFS WITH A BETTER FIT TO
7H-3H RA-OB DATA...WHILE ETA BETTER WITH 5H VORTICITY FIELD. DESPITE
THIS...MODELS OFFER RATHER SIMILAR SOLUTIONS TO EACH OTHER AND THEIR
PREVIOUS RUNS THROUGH 84HRS. 12Z ETA/GFS SOLUTIONS CLOSER TO EACH
OTHER...AT LEAST FOR THE FIRST 24-36 HRS...THAN THEIR 06Z COUNTER-
PARTS. ETA DID BETTER WITH 12Z-18Z PRECIP ACROSS THE CENTRAL CONUS.
PER WV IMAGERY ETA ALSO BETTER WITH SHORTWAVES ACROSS THE CENTRAL/
WESTERN CONUS AT 18Z. GFS BETTER WITH SFC PRESSURE FIELDS AT 18Z.
PER PROFILER NETWORK...GFS BETTER WITH SFC-7H WIND FIELDS AND
POSITION OF CONVERGENCE SUPPORTING THE CONVECTIVE COMPLEX THIS
AFTERNOON. WITH SPLIT ON EARLY PERFORMANCE...TENDED TO FAVOR AN
ETA/GFS COMPROMISE THIS CYCLE.

FOR THE SHORT TERM...FORCING RESPONSIBLE FOR THE ONGOING CONVECTION
TRANSLATES EAST-SOUTHEAST...ACROSS MAINLY THE SOUTHWEST HALF OF
THE FORECAST AREA TONIGHT. LATER TONIGHT THIS FORCING IS ACCOMPANIED
BY 2H-4H PV ADVECTION AND FAVORABLE 3H AGEOSTROPHIC FLOW/DIVERGENCE
IN RIGHT ENTRANCE REGION OF 110KT 3H JET ACROSS THE LK SUPERIOR/
HURON AREA. PRECIPITABLE WATER VALUES IN THE 1.5 TO 2 INCH RANGE
TONIGHT...PLENTY OF MOISTURE/FUEL AVAILABLE FOR TSRA. RAISED POPS TO
CATEGORICAL RANGE OVER ABOUT SOUTHERN 2/3 OF FORECAST AREA TONIGHT.
CONTINUED LIKELY POPS OVER THE SOUTHEAST END OF THE FORECAST AREA
INTO WED MORNING AS SOME PV ADVECTION AND 3H AGEOSTROPHIC DIVERGENCE
LINGERS OVERHEAD AND SOME DEEPER MOISTURE REMAINS. AFTER ABOUT 18Z
WED...WEATHER QUIETS DOWN CONSIDERABLY. DRIER MID/UPPER LEVEL
AIRMASS IN THE WAKE OF THE DEPARTING SHORTWAVE...PUSHES IN DURING
THE AFTERNOON. LOW LEVEL NORTHWEST FLOW/COLD ADVECTION SPREADS
ACROSS THE AREA AS WELL AS THE SFC LOW TRACKS INTO THE OH VALLEY.
UPPER TROUGH SLOWLY DEEPENS IN THE EASTERN CONUS WED NIGHT THRU FRI
NIGHT WHILE THE UPPER RIDGE AXIS AMPLIFIES INTO MANITOBA/SASKAT.
DEVELOPING NORTHERLY FLOW ALOFT OVER THE REGION ALLOWS ANOTHER
RATHER LARGE...DRY AND SEASONABLY COOL AREA OF CANADIAN HIGH
PRESSURE TO SPREAD SOUTH ACROSS THE REGION FOR WED NIGHT-FRI NIGHT.
MODEL SOUNDINGS AND TIME-HGT X-SECTIONS SHOW A DRY...STABLE AIRMASS
OVER THE AREA FOR THIS TIME PERIOD. CUMULUS RULES INDICATE SCATTERED
DIURNAL CLOUD DEVELOPMENT UNDER THE COOL POOL ALOFT BOTH THU/FRI.
TENDED TO FAVOR WARMER OF NUMERICAL TEMPERATURE GUIDANCE TONIGHT
THRU THU. GFS-MOS LOWS LOOK REASONABLE THU NIGHT...BUT WITH THE HIGH
DRIFTING OVERHEAD SOME LOWS IN THE 40S A GOOD BET IN THE USUALLY
COLDER VALLEYS IN THE NORTHEAST THIRD OF THE FORECAST AREA. WITH
PLENTY OF SUNSHINE EXPECTED ON FRI...GFS MEX-MOS HIGHS LOOK A FEW
DEGREES TOO COOL. GFS MEX-MOS LOWS FRI NIGHT REASONABLE.

.LONG TERM...SATURDAY THROUGH TUESDAY

LATEST MEDIUM RANGE MODELS SHOW DECENT CONSISTENCY WITH EACH OTHER
AND THEIR PREVIOUS RUNS THRU 00Z SUN. MODELS THEN BEGIN TO DIVERGE
WITH THE DETAILS OF STRENGTH AND TIMING OF THE NEXT STRONGER
SHORTWAVE AND SFC TROUGH/FRONT THRU THE REGION SUN/MON. ENSEMBLES
SHOW 03/00Z OPERATIONAL GFS RUN TO BE A MIDDLE-OF-THE-PACK MEMBER
THRU MON/TUE...HOWEVER...ENSEMBLE DO START TO SHOW CONSIDERABLE
VARIABILITY/NOISE BY 12Z SUN. CONFIDENCE FOR THE 4 TO 7 DAY FORECAST
IS ABOUT AVERAGE FOR THIS CYCLE. WITH A RATHER DRY AIRMASS OVER THE
AREA INTO SAT MORNING...WILL LEAVE SAT DRY EVEN THOUGH SOUTHERLY
FLOW AND MOISTURE RETURN STARTS AS THE LARGE HIGH MOVES EAST. THE
SFC AND UPPER TROUGH APPROACH BY SUN MORNING...WITH SOME DIFFERENCES
IN MODEL TIMING...AND PUSHES ACROSS THE AREA SUN THRU MON. ALL
MODELS INDICATING DECENT MOISTURE RETURN WITH/AHEAD OF THE TROUGH.
PREVIOUS GRID FORECASTS WITH CHANCE TSRA STARTING SAT NIGHT AND
CONTINUING INTO MON NIGHT STILL LOOK GOOD. THE NEXT LARGE AND
SEASONABLY COOL CANADIAN HIGH IS SLATED TO MOVE SOUTH INTO THE AREA
ON TUE. PREVIOUS GRID FORECAST LOWS/HIGHS...GFS MEX-MOS...AND GFS
ENSEMBLE MOS GUIDANCE FOR THE SAT-TUE PERIOD ALL QUITE SIMILAR AND
APPEAR REASONABLE.

&&

.ARX...WATCHES/WARNING/ADVISORIES...
IA...NONE.
WI...NONE.
MN...NONE.

&&

RRS
Hazardous weather outlook, Aug 3, 11:58 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1158 AM CDT TUE AUG 3 2004

MNZ079-088-WIZ017-029-032>034-041>044-041100-
ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR-
TREMPEALEAU-WABASHA-WINONA-
1158 AM CDT TUE AUG 3 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
CENTRAL AND WESTERN WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING FRONTAL BOUNDARY EXTENDS ALONG THE MINNESOTA-IOWA
BORDER AND INTO CENTRAL WISCONSIN. THIS WILL CONTINUE TO BE THE
FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT...FUELED BY WARM...
MOIST AND UNSTABLE AIR. ALTHOUGH LIGHTNING...LOCALLY HEAVY RAIN...
AND HAIL ARE POSSIBLE WITH THE STRONGER STORMS...SEVERE WEATHER
IS EXPECTED TO REMAIN SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A THUNDERSTORM COMPLEX
COULD BE MOVING ACROSS NORTHERN IOWA AND SOUTHERN WISCONSIN WEDNESDAY
MORNING BUT WILL QUICKLY MOVE OUT OF THE REGION.

OTHER THUNDERSTORMS ARE POSSIBLE STARTING LATE SATURDAY NIGHT INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. REPORTS OF HAIL AND
INTENSE RAINFALL FROM THE STRONGER STORMS WILL BE NEEDED THOUGH IF
A STORM MOVES THROUGH YOUR AREA.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ086-087-094>096-WIZ053>055-061-041100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD-
GRANT-HOUSTON-HOWARD-MITCHELL-MOWER-OLMSTED-RICHLAND-VERNON-
WINNESHIEK-
1158 AM CDT TUE AUG 3 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING FRONTAL BOUNDARY EXTENDED ALONG OR NEAR THE MINNESOTA-
IOWA STATE LINE LATE THIS MORNING. MEANWHILE...A THUNDERSTORM
COMPLEX NEAR SIOUX FALLS IS EXPECTED TO MIGRATE EAST-SOUTHEAST ALONG
OR JUST SOUTH OF THIS BOUNDARY PRODUCING STRONG TO DAMAGING WIND
THROUGH THE AFTERNOON. IN FACT...THE SEVERE WEATHER POTENTIAL FOR
STRONG WINDS IS HIGHER OVER PARTS OF NORTHEAST IOWA BETWEEN 3 AND 7
PM TODAY. SOME STORMS COULD ALSO PRODUCE LARGE HAIL...BUT WIND IS
THE MAIN THREAT AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE COULD BE SOME ONGOING THUNDERSTORMS WEDNESDAY MORNING...BUT
THESE SHOULD EXIT BY MIDDAY. DUE TO LIMITED INSTABILITY...NO SEVERE
STORMS ARE ANTICIPATED AT THIS TIME.

OTHER THUNDERSTORMS ARE POSSIBLE STARTING LATE SATURDAY NIGHT INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING...
ESPECIALLY ACROSS NORTHEAST IOWA AND MINNESOTA COUNTIES ALONG THE
IOWA BORDER. MONITOR CONDITIONS FOR WARNINGS IN UPSTREAM COUNTIES OR
IF STORMS DEVELOP IN YOUR AREA. PEAK WIND GUSTS WILL BE ESPECIALLY
USEFUL IF THE LINE OF STORMS TO THE WEST HOLDS TOGETHER AND MOVES IN
LATER TODAY. BE IN PLACE BEFORE STORMS ARRIVE AND REPORT YOUR PEAK
GUSTS TO THE LA CROSSE NATIONAL WEATHER SERVICE OR A CENTRAL
DISPATCH.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Special weather statement, Aug 3, 1:43 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
143 PM CDT TUE AUG 3 2004

IAZ008-018-019-032200-
CHICKASAW-FLOYD-MITCHELL-
143 PM CDT TUE AUG 3 2004

...SEVERE THUNDERSTORM WATCH NUMBER 696 REMAINS IN EFFECT UNTIL 500
PM CDT FOR THE FOLLOWING COUNTIES...

FLOYD...MITCHELL...AND CHICKASAW.

A LINE OF INTENSE THUNDERSTORMS CONTINUES TO APPROACH FROM THE WEST.
IF THEY HOLD TOGETHER...THEY COULD PRODUCE WIND GUSTS UP TO 80 MPH
DURING THE LAST TWO HOURS OF THE WATCH...3 TO 5 PM.

SHEA
Special weather statement, Aug 3, 4:04 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
404 PM CDT TUE AUG 3 2004

IAZ009>011-019-029-030-MNZ094>096-WIZ053>055-061-040000-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-GRANT-HOUSTON-
HOWARD-MOWER-RICHLAND-VERNON-WINNESHIEK-
404 PM CDT TUE AUG 3 2004

...SEVERE THUNDERSTORM WATCH NUMBER 697 REMAINS IN EFFECT UNTIL 700
PM CDT FOR THE FOLLOWING COUNTIES...

ALLAMAKEE...CHICKASAW...CLAYTON...CRAWFORD...FAYETTE...FILLMORE...
GRANT...HOUSTON...HOWARD...MOWER...RICHLAND...VERNON AND
WINNESHIEK.

THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT FOR CHICKASAW
COUNTY HAS BEEN EXTENDED TO 7 PM CDT.

IAZ008-018-040000-
FLOYD-MITCHELL-
404 PM CDT TUE AUG 3 2004

...SEVERE THUNDERSTORM WATCH NUMBER 696 THAT WAS IN EFFECT UNTIL 4
PM CDT HAS EXPIRED.

THE FOLLOWING COUNTIES ARE NO LONGER UNDER AS SEVERE THUNDERSTORM
WATCH...MITCHELL AND FLOYD.

SHEA
Special weather statement, Aug 3, 4:58 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT TUE AUG 3 2004

IAZ009>011-019-029-030-MNZ094>096-WIZ053>055-061-040000-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-GRANT-HOUSTON-
HOWARD-MOWER-RICHLAND-VERNON-WINNESHIEK-
458 PM CDT TUE AUG 3 2004

...SEVERE THUNDERSTORM WATCH NUMBER 697 REMAINS IN EFFECT UNTIL 700
PM CDT FOR THE FOLLOWING COUNTIES...

ALLAMAKEE...CHICKASAW...CLAYTON...CRAWFORD...FAYETTE...FILLMORE...
GRANT...HOUSTON...HOWARD...MOWER...RICHLAND...VERNON AND
WINNESHIEK.

CHICKASAW COUNTY HAS BEEN ERRONEOUSLY INCLUDED IN A TORNADO WATCH
FOR MUCH OF CENTRAL AND EAST CENTRAL IOWA UNTIL 10 PM THIS EVENING.
CHICKASAW COUNTY IS NOT UNDER A TORNADO WATCH THIS EVENING.

RRS
Local storm report, Aug 3, 5:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT TUE AUG 03 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     3 SE NEW HAVEN          43.25N 92.61W
08/03/2004  60 MPH           MITCHELL           IA   PUBLIC

            LARGE BRANCHES DOWN.

0333 PM     TSTM WND GST     2 W DECORAH             43.31N 91.83W
08/03/2004  60 MPH           WINNESHIEK         IA   PUBLIC

            CARS PULLED OVER FROM HIGH WIND. ROCKED VEHICLES.

0342 PM     HAIL             RUSHFORD                43.81N 91.75W
08/03/2004  0.50 INCH        FILLMORE           MN   PUBLIC

&&

SHEA
Local storm report, Aug 3, 5:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
539 PM CDT TUE AUG 03 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             RUSHFORD                43.81N 91.75W
08/03/2004  0.75 INCH        FILLMORE           MN   PUBLIC

            CORN ALSO FLATTENED ON SOUTH SIDE OF RUSHFORD...ALONG
            HIGHWAY 43.

&&

SHEA

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.